Vig-RX and hair loss?
I’ve been using Vig-RX almost 2 months.
I’ve also just started recently noticing my hair loss in the center of the temples and around 1-4 inches. It is not that noticable but if I move my hair here and there you can pretty much see hair loss near the front of my head and 1-4 inches in the back. There is alot of hair thinning going on. Also might I add I have weak hair roots.
The reasons for hair loss can be:
2. Hormonal Imbalance
5. Malnutrition such as lack of iron
I don’t know what’s the cause of this but I’m beginning to think that taking the Vig-RX might have caused the hormonal imbalance since I haven’t had been exposed to radiation nor injuries.
It can be hereditary since my father has considerable amount of hair loss or it can be lack of iron. But the weird part is I’m only 19 years old and too young for hair loss to be starting, although it is not impossible. My diet usually consists of some fast food, salad, rice, ham, bread, cereal, beef, pasta and spaghetti (occasional chicken). I’m kind of sure I’m not lacking any iron in my diet but it’s still in the picture.
So I’m leaning more toward the hormonal imbalance from taking Vig-RX. Does anyone have any experience with it and hair loss. Any piece of advice in this depressing situation is appreciated.